GoodSense® Ibuprofen PM 200 mg/38 mg Coated Caplets, 20 ct

SKU# 28941

GoodSense® Ibuprofen PM 200 mg/38 mg Coated Caplets, 20 ct

SKU# 28941
3.5 out of 5 Customer Rating
GoodSense® Ibuprofen PM 200mg/38mg Coated Caplets, 20 ct. helps temporarily reduce pain and aids in better sleep.
Read More
Price reduced from $7.99 to $4.99
-
+
GoodSense® Ibuprofen PM 200 mg/38 mg Coated Caplets, 20 ct
Price reduced from $7.99 to $4.99
  • In Stock

GoodSense® Ibuprofen PM active ingredients are ibuprofen 200 mg, pain reliever (NSAID), and diphenhydramine citrate 38 mg, nighttime sleep-aid. Compare to the active ingredients in Advil® PM Caplets. Compare to Advil® PM active ingredients, Ibuprofen 200 mg, Diphenydramine Citrate 38 mg. Ibuprofen PM tablets are used as a pain reliever (NSAID) and sleep aid for adults and children 12 years and over.

Muscles, bones and joints are vulnerable targets for pain to attack. Pain may begin with an injury or illness. GoodSense® Ibuprofen PM contains a combination of a nighttime sleep-aid and a pain reliever (NSAID) that provides relief of occasional sleeplessness when associated with minor aches and pains.

Benefits:

  • Provides temporary pain relief and acts as a nighttime sleep aid

Features:

  • Each dose contains 200mg of Ibuprofen and Diphenhydramine Citrate 38mg

Active Ingredients:

Ibuprofen 200mg, Diphenhydramine Citrate 38mg

For adults and children 12 years and over.